# SDR USAA920081894

- Difficulty date: October 11, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 61,765 hours, 27,637 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-RON MAJOR REPAIR.  RT WING TRAILING EDGE WEDGE DISBONDED APPROX 3 INCHES FROM TRAILING EDGE AND 40 INCHES FROM INBD EDGE.  REPAIRED RT WING TRAILING EDGE IAW A320 SRM 57-53-00, PAGE 253, PARAGRAPH M. FIGURE 211.
